DocServer

Items where Author is "Albert, M.H."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Albert, M.H. and Elder, Murray and Rechnitzer, A. and Westcott, P. and Zabrocki, M. (2006) On the Stanley-Wilf limit of 4231-avoiding permutations and a conjecture of Arratia. Advances in Applied Mathematics, 36 (2). pp. 96-105.

Albert, M.H. and Elder, M. and Rechnitzer, A. and Westcott, P. and Zabrocki, M. (2006) On the Stanley–Wilf limit of 4231-avoiding permutations and a conjecture of Arratia. Advances in Applied Mathematics, 36 (2). pp. 96-105. ISSN 01968858

This list was generated on Wed Aug 23 15:57:45 2017 AEST.